# SDR DHL2001804005

- Difficulty date: April 26, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 2588788905
- Part serial: 0990497
- Condition: Defective
- Location: Auto-Pilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IN LEVEL FLIGHT AT CRUISE ALTITUDE THE AUTOPILOT ROWS THE AIRCRAFT 2 DEG LEFT AND RIGHT CONTINUOUSLY.  REMOVED AND REPLACED ROLL CHANNEL COMPUTER PER MM 22-12-1.  OPS NORMAL.
